http://dx.doi.org/10.1007/s10957-009-9532-5">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Proximal point algorithms for general variational inequalities

Language

English

Abstract

This paper presents a unified framework of proximal point algorithms (PPAs) for solving general variational inequalities (GVIs). Some existing PPAs for classical variational inequalities, including both the exact and inexact versions, are extended to solving GVIs. Consequently, several new PPA-based algorithms are proposed. © Springer Science+Business Media, LLC 2009.

Keywords

General variational inequality, Inexact versions, Proximal point algorithms

Publication Date

2009

Source Publication Title

Journal of Optimization Theory and Applications

Volume

142

Issue

1

Start Page

125

End Page

145

Publisher

Springer Verlag

ISSN (print)

00223239

ISSN (electronic)

15732878

This document is currently not available here.

Share

COinS